MathSciNet Relay Station
MathSciNet bibliographic data
MR813811 (87e:30029) 30C55 (30C25)
Srebro, Uri Is the slit of a rational slit mapping in $S$ straight? Proc. Amer. Math. Soc. 96 (1986), no. 1, 65–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement